Notifications
Clear all

Fear of tadalafil

  

2
Topic starter

I am a 24 year old male. for the past 3 to 4 years my erection has become weak and unable to sustain. So, recently I went to a Urologist who prescribed me 5mg of tadalafil daily with a sachet of l argine and duraplex on a basis

The issue is that i am feeling nervous about medical treatments because I have read on the internet numerous stories about the side effects that affect some people's heart rate increasing rapidly lilke this makes me feel anxious about taking medicine. I have a from work 10 - 7:30 pm and this affecting my work? I decide to test it on a Saturday with a low dose, for the first time 2.5 mg. Nothing happened I do feel my erection a little better the day before, but on saturday I feel anxious as

What will happen ? will my heart rate increae etc

What should i do? I didn't test it per the doctor's recommendation 5mg dose until now. months have passed

1 Answer
2

You have nothing to worry about with tadalafil. It's a drug used to treat problems with getting an erection. There may be some mild side effects, like with any drug. Talk to a doctor or nurse about your worries and do what they say to make sure you use it safely and correctly if they recommend it.

Share: